RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 9, Pages 27–42 (Mi ivm8927)  

Variational inequalities with strong nonlinearities

V. S. Klimov

Chair of Mathematical Analysis, Yaroslavl State University, 14 Sovetskaya str., Yaroslavl, 150000 Russia

Abstract: We study a connection between critical values and topological characteristics of non-smooth functionals. We establish analogs of theorems about regular interval and nek. We also find lower estimates of solutions to variational inequalites with odd potential operators.

Keywords: critical value, topological characterictics of non-smooth functionals, variational inequality, Banach space.

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:9, 22–35

Document Type: Article
UDC: 517.946
Received: 27.02.2013

Citation: V. S. Klimov, “Variational inequalities with strong nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 9, 27–42; Russian Math. (Iz. VUZ), 58:9 (2014), 22–35

Citation in format AMSBIB
\Bibitem{Kli14}
\by V.~S.~Klimov
\paper Variational inequalities with strong nonlinearities
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 9
\pages 27--42
\mathnet{http://mi.mathnet.ru/ivm8927}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 9
\pages 22--35
\crossref{https://doi.org/10.3103/S1066369X14090035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906244707}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8927
  • http://mi.mathnet.ru/eng/ivm/y2014/i9/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:99
    Full text:31
    References:22
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019